After 3 months on Paxil, my hell started.

“Anybody who is thinking about taking medication for depression should think again.”

 

Everything started about 8 – 9 years ago.

I was going trough menopause and was feeling horrible. My doctor prescribed me Paxil. I took it for 6 months. I was not feeling very good on it because my underling problem was menopause. I got off the drug very slowly. I was not feeling very bad by slowly discontinuing the medication. About 3 months lather my hell started. I was having electric shocks (my doctor said that I had pinched nerve), flue like symptoms, I was vomiting and could not sleep.

I was suicidal. All I wanted to do is die. My therapist sent me to psychiatrist. He put me on Depakote for manic depression. I was going trough hell on Depakote. I was having horrible depression. I do not know why or how I went to gynecologist. I was put on natural estrogen and progesterone prescribed by doctor (from companding pharmacy). Suddenly I got better. I decided to get off Depakote. But because I was afraid to get off the drug knowing what Paxil did to me I stayed on it for maybe 7 years.

After I decided to get off Depakote I went through another hell.

I believe that I got dependent on the drug because every single time I was getting off I had to go back on medication. I remember when I was asking my psychiatrist whether I would have to be able to get off the medication that he told me that 90% people have to stay on it for rest of their life’s. Now I know why. By that time I was reading a book from Peter Breggin “Your drug may be your problem.” I was determined to get off the medication no matter what.

I was able, by increasing my hormones. For 6 months I was feeling wonderful. After 6 months I was feeling miserable again. I could not increase my hormones because I was on relatively high dose, so I was prescribed Remeron. I have been on it only for 2 months 15 mg and I am trying to get off it again.

I am going trough hell again. It feels like somebody is cutting my whole body. The physical withdrawal symptoms are worst then mental. By using this relatively “safe” drugs I am going trough hell and I am suicidal. I developed chronic insomnia. I cannot eat or sleep. My only solution is suicide. Anybody who is thinking about taking medication for depression should think again

Viera

 

1995

Years 2000 and Prior

This is Survivor Story number 96.
Total number of stories in current database is 96

469 total views, 2 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , , .

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply